Cite this paper
H. Dunnington, R. Hunter, M. Frumovitz and J. Smith, "Granisetron Transdermal Patch for Treatment of Nausea in Patients Undergoing Cisplatin Based Chemotherapy for Cervical Cancer," Journal of Cancer Therapy
, Vol. 3 No. 6, 2012, pp. 1159-1163. doi: 10.4236/jct.2012.36151
 National Cancer Institute, “Cervical Cancer,” National Cancer Institute, Frederick, 2012.
 W. A. Peters, P. Y. Liu, R. J. Barrett, et al., “Concurrent Chemotherapy and Pelvic Radiation Therapy Compared with Pelvic Radiation Therapy Alone as Adjuvant Therapy after Radical Surgery in High-Risk Early-Stage Cancer of the Cervix,” Journal of Clinical Oncology, Vol. 18, No. 8, 2000, pp. 1606-1613.
 J. M. Kirwan, P. Symonds, J. A. Green, et al., “A SystemAtic Review of Acute and Late Toxicity of Concomitant Chemoradiation for Cervical Cancer,” Radiotherapy and Oncology, Vol. 68, No. 3, 2003, pp. 217-226.
 K. Serkies and J. Jassem, “Concurrent Weekly Cisplatin and Radiotherapy in Routine Management of Cervical Cancer: A Report on Patient Compliance and Acute Toxicity,” International Journal of Radiation Oncology Biology Physics, Vol. 60, No. 3, 2004, pp. 814-821.
 L. Fala, “Advances in Treatment Options and Management of Chemotherapy-Induced Nausea and Vomiting,” A Supplement to the Oncology Pharmacist, Vol. 3, No. 2, 2010, pp. 1-12.
 A. Naeim, S. M. Dy, et al., “Evidence-Based Recommendations for Cancer Nausea and Vomiting,” Journal of Clinical Oncology, Vol. 26, No. 23, 2008, pp. 3903-3910.
 J. Howell, J. Smeets, et al., “Pharmacokinetics of a Granisetron Transdermal System for the Treatment of Chemotherapy-Induced Nausea and Vomiting,” Journal of Oncology Practice, Vol. 15, No. 4, 2009, pp. 223-231.
 Granisetron Transdermal System (Sancuso-Prostraken), “Package Insert,” 2010.
 S. Grunberg, R. A. Clark-Snow and J. Koeller, “Chemotherapy-Induced Nausea and Vomiting: Contemporary Approaches to Optimal Management,” Supportive Care in Cancer, Vol. 18, No. 1, 2010, pp. S1-S10.